MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/2021/8850116

Медицинская библиотека · Case reports in critical care · 2021

Dexmedetomidine Induced Polyuria in the Intensive Care Unit.

Uddin Mohammed M, Sebastian Joseph, Usama Muhammad, Raziq Fazal I, Saydain Ghulam, Rossi Noreen F

Клинический случайСтатьяПеревод в очереди

Аннотация

Dexmedetomidine is an α2-adrenergic used as an adjunct therapy for sedation in the intensive care unit. While it is known to cause polyuria exclusively in perioperative conditions, not many cases are known in the intensive care unit, thus making the diagnosis challenging. We present the case of a 61-year-old male who had developed polyuria secondary to central diabetes insipidus after receiving dexmedetomidine intravenous infusion in the medical ICU. Increased awareness of this uncommon side effect of dexmedetomidine will help clinicians recognize and address it early.

Для цитирования: Uddin Mohammed M, Sebastian Joseph, Usama Muhammad, Raziq Fazal I, Saydain Ghulam, Rossi Noreen F. Dexmedetomidine Induced Polyuria in the Intensive Care Unit.. Case reports in critical care. 2021. DOI: 10.1155/2021/8850116.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.